MAUDE Adverse Event Report: IRIDEX CORPORATION CUST-IQ577; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION CUST-IQ577; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Model Number IQ577
Health Effect - Clinical Code Loss of Vision (2139)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of the complaint involving patient experiencing macular vision loss after treatment.The surgeon reported observing what appeared to be a plaque on the eye and reported that he did not observe any tissue burns.Failure analysis was performed on the returned console and delivery device.The results indicate the system is functioning within specifications.No malfunctions or errors were observed that could contribute to this observation.

Brand Name
CUST-IQ577
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
MDR Report Key10793256
Report Number2939653-2020-00004
Device Sequence Number2953718
Product Code GEX
UDI-Device Identifier00813125016265
UDI-Public00813125016265
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIQ577
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;